# SDR UALA2012120707104

- Difficulty date: December 7, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 84,083 hours, 13,437 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN-LIGHT ASSY LEFT ROW 19 CEILING MISSING LENS COVER.  FOUND INCORRECT LENS INSTALLED AT STATION 807.  REMOVED LENS AT STN 807 AND INSTALLED AT ROW 19 LEFT AISLE.  NEW CORRECT LENS INSTALLED AT STN 807.  EMERGENCY EXIT LIGHT OPS TEST ACPD IAW AMM TASK 33-51-00-715-801. SATISFACTORY.
